# SDR 99ZZZX3371

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bushing
- Part number: 430010124103
- Condition: Worn
- Location: T/R Drive
- Part time: 589 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING WORN BEYOND LIMITS.
